U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Naloxone allergy and sensativity testing

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Narcan allergy: Narcan (Naloxone) is used to treat narcotic overdoses. An allergy occurs when your body’s immune system creates antibodies to a foreign substance caus... Read More
A 25-year-old female asked:
Dr. Bert Liang
Specializes in Neurology
Unclear: Are you being tested for the presence of naloxone or opioids? Suggest you post your question more clearly and with more details.
A 26-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Not predictable: Whether naloxone is detected on a drug screen depends on each individual's body, on how much was taken, on when it was taken, on the quality of the te... Read More
A 45-year-old member asked:
Dr. Jon Ahrendsen
Family Medicine 40 years experience
NO: According to an journal article by storrow in the archives of emergency medicine vol 24 issue 6 in 1995. When 14 volunteers had urine drugs screens d... Read More
A 35-year-old female asked:
Dr. Robert Wilson
Addiction Medicine 47 years experience
SEVERAL DAYS: Impossible to say for sure, depends on dose, your weight, absorption, etc.
A 34-year-old female asked:
Dr. Pedro Cabrera
Specializes in Anesthesiology
Suboxone: suboxone is a combination of buprenorphine and naloxone and comes in a sublingual form
A 33-year-old female asked:
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Lack of familiarity: Most physicians who do not want to prescribe a medication off label don't prescribe because of a lack of familiarity or lack of comfort in using ... Read More
A 28-year-old female asked:
Dr. John Rhoades
Family Medicine 49 years experience
No: Suboxone (Buprenorphine) has a half-life on average of 37 hours. So it'll be completely out of your system in about24 days
A 62-year-old female asked:
Dr. Lynne Weixel
Clinical Psychology 37 years experience
How much too much?: If you are having ANY overdose symptoms, call 800-222-1222 or go to an ER. Call your Dr and don't just hope it will be okay. Don't try to speed elimin... Read More
A 65-year-old female asked:
Dr. Jaymin Chang
Anesthesiology 22 years experience
It CAN be...: ...If the person was becoming inarticulate and "checking out" as a result of narcosis from the lortab. Narcan (naloxone) is an IV opioid receptor ant... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership